staple
With cedram.org

Search the site


Year 2009

1  2


Ryan Daileda; Jessica Jou; Robert Lemke-Oliver; Elizabeth Rossolimo; Enrique Treviño
On the counting function for the generalized Niven numbers
Vol. 21 no. 3 (2009), p. 503-515 Details
Chandan Singh Dalawat
Wilson’s theorem
Vol. 21 no. 3 (2009), p. 517-521 Details
Harold G. Diamond; Janos Pintz
Oscillation of Mertens’ product formula
Vol. 21 no. 3 (2009), p. 523-533 Details
Marc Gindraux
Lamination et antilamination des réseaux euclidiens
Vol. 21 no. 3 (2009), p. 535-557 Details
David J. Grynkiewicz; Luz E. Marchan; Oscar Ordaz
Representation of finite abelian group elements by subsequence sums
Vol. 21 no. 3 (2009), p. 559-587 Details
Humio Ichimura
Hilbert-Speiser number fields and Stickelberger ideals
Vol. 21 no. 3 (2009), p. 589-607 Details
Patrick Ingram
A quantitative primitive divisor result for points on elliptic curves
Vol. 21 no. 3 (2009), p. 609-634 Details
Ben Kane
CM liftings of supersingular elliptic curves
Vol. 21 no. 3 (2009), p. 635-663 Details
Kevin Keating
Wintenberger’s functor for abelian extensions
Vol. 21 no. 3 (2009), p. 665-678 Details
Aristides Kontogeorgis
Field of moduli versus field of definition for cyclic covers of the projective line
Vol. 21 no. 3 (2009), p. 679-693 Details
Florian Luca; Ravindranathan Thangadurai
On an arithmetic function considered by Pillai
Vol. 21 no. 3 (2009), p. 695-701 Details
Jouni Parkkonen; Frédéric Paulin
On the closedness of approximation spectra
Vol. 21 no. 3 (2009), p. 703-712 Details
Frédéric Paugam
Symétries spectrales des fonctions zêtas
Vol. 21 no. 3 (2009), p. 713-720 Details
Yiannis N. Petridis; Morten S. Risager
Hyperbolic lattice-point counting and modular symbols
Vol. 21 no. 3 (2009), p. 721-734 Details
Supriya Pisolkar
Absolute norms of $p$-primary units
Vol. 21 no. 3 (2009), p. 735-742 Details
Guillaume Ricotta; Nicolas Templier
Comportement asympotique des hauteurs des points de Heegner
Vol. 21 no. 3 (2009), p. 743-755 Details
Anitha Srinivasan
Markoff numbers and ambiguous classes
Vol. 21 no. 3 (2009), p. 757-770 Details
Evelina Viada
The optimality of the Bounded Height Conjecture
Vol. 21 no. 3 (2009), p. 771-786 Details
Aleksandar Ivić
On the mean square of the divisor function in short intervals
Vol. 21 no. 2 (2009), p. 251-261 Details
Sandrine Jean
Conjugacy classes of series in positive characteristic and Witt vectors.
Vol. 21 no. 2 (2009), p. 263-284 Details
Kiran S. Kedlaya
Some new directions in $p$-adic Hodge theory
Vol. 21 no. 2 (2009), p. 285-300 Details
Mark Kisin
Integral canonical models of Shimura varieties
Vol. 21 no. 2 (2009), p. 301-312 Details
Jeremy Lovejoy; Robert Osburn
$M_2$-rank differences for partitions without repeated odd parts
Vol. 21 no. 2 (2009), p. 313-334 Details
Ritabrata Munshi
Density of rational points on cyclic covers of $\mathbb{P}^n$
Vol. 21 no. 2 (2009), p. 335-341 Details
Melvyn B. Nathanson
Problems in additive number theory, II: Linear forms and complementing sets
Vol. 21 no. 2 (2009), p. 343-355 Details
János Pintz
Landau’s problems on primes
Vol. 21 no. 2 (2009), p. 357-404 Details
Gaël Rémond
Autour de la conjecture de Zilber-Pink
Vol. 21 no. 2 (2009), p. 405-414 Details
Joël Rivat
On Gelfond’s conjecture about the sum of digits of prime numbers
Vol. 21 no. 2 (2009), p. 415-422 Details
Samir Siksek
Diophantine equations after Fermat’s last theorem
Vol. 21 no. 2 (2009), p. 423-434 Details
Jack Sonn
Two remarks on the inverse Galois problem for intersective polynomials
Vol. 21 no. 2 (2009), p. 435-437 Details

1  2